MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 E601 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 E601 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E601
Medical Device Problem Codes False Negative Result (1225); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number is 91168201 with an expiration date of 31-oct-2026.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of false-negative elecsys syphilis results for 9 patient samples on a cobas 6000 e601 module.Sample 1: the initial result was 0.225 (negative), and the repeated result was 70.91 (positive).Sample 2: the initial result was 0.635 (negative), and the repeated results were 252.9 and 244.8, both interpreted as positive.Sample 3: the initial result was 0.12 (negative), and the repeated results were 33.16 and 31.06, both interpreted as positive.Sample 4: the initial result was 0.28 (negative), and the repeated results were 286.4 and 268.4, both interpreted as positive.Sample 5: the initial result was 0.105 (negative), and the repeated results were 38.2 and 35.34, both interpreted as positive.Sample 6: on april 28, 2026, the initial result was 0.305 (negative), and the repeated result was 403.6 (positive).Sample 7: on april 28, 2026, the initial result was 0.078 (negative), and the repeated result was 2.48 (positive).Sample 8: on april 28, 2026, the initial result was 0.66 (negative), and the repeated result was 375.6 (positive).Sample 9: on april 28, 2026, the initial result was 0.575 (negative), and the repeated result was 453.7 (positive).The unit of measure was not provided.The samples were repeated because the patients were believed to be positive.
 
Additional Manufacturer Narrative
The field service representative found that a filter for the cleancell bottle was missing, a blown fuse, and the syringe glasses were damaged.He replaced the bead mixer, the sipper needle, and a tube.He performed maintenance, checks, and tests with acceptable results.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS 6000 E601 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25115850
Report Number1823260-2026-01790
Device Sequence Number9322004
Product Code JJE
UDI-Device Identifier04015630924714
UDI-Public04015630924714
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE601
Device Catalogue Number04745922001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown